CaltechAUTHORS
  A Caltech Library Service

An introduction to affine Grassmannians and the geometric Satake equivalence

Zhu, Xinwen (2017) An introduction to affine Grassmannians and the geometric Satake equivalence. In: Geometry of Moduli Spaces and Representation Theory. IAS/Park City Mathematics Series. No.24. American Mathematical Society , Providence, RI, pp. 59-154. ISBN 978-1-4704-3574-5. https://resolver.caltech.edu/CaltechAUTHORS:20180807-132049700

[img] PDF - Submitted Version
See Usage Policy.

1008Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20180807-132049700

Abstract

We introduce various affine Grassmannians, study their geometric properties, and give some applications. We also discuss the geometric Satake equivalence. These are the expanded lecture notes for a mini-course in 2015 PCMI summer school. References updated and more details added.


Item Type:Book Section
Related URLs:
URLURL TypeDescription
https://bookstore.ams.org/pcms-24PublisherBook Publisher
https://arxiv.org/abs/1603.05593arXivDiscussion Paper
Additional Information:© 2017 American Mathematical Society. Partially supported by NSF DMS-1303296/1535464, a Sloan Fellowship and PCMI.
Funders:
Funding AgencyGrant Number
NSFDMS-1303296
NSFDMS-1535464
Alfred P. Sloan FoundationUNSPECIFIED
Park City Mathematics InstituteUNSPECIFIED
Subject Keywords:Park City Mathematics Institute
Series Name:IAS/Park City Mathematics Series
Issue or Number:24
Record Number:CaltechAUTHORS:20180807-132049700
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20180807-132049700
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:88630
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:07 Aug 2018 20:54
Last Modified:03 Oct 2019 20:08

Repository Staff Only: item control page